# SDR IPXA2023070793608

- Difficulty date: June 7, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 73,940 hours, 15,931 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING A/C SIDE I/B FLAP O/B HINGE #3 LUG O/B FACE HAS CORROSION AT STA XW=-254.000 .REPAIRED CORRODED HINGE AT THE R/H WING A/C SIDE I/B FLAP O/B HINGE AT STA XW=-254.000 IAW VTSAA EA 011-5740-01-B0006 I/R, UPS EO MD11-5740-87565-A DATED 07/05/23 AND FAA FORM 8100-9 SIGNED BY J. TOM (AR-605565) DATED 07/03/23 (MINOR)
